# SDR DALA1211766313

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,499 hours, 6,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DAMAGE AT STA 700 IN FWD CARGO AT LBL 19.  COMPLETED UP TO STEP 7 OF ERA 500713-14.  OK TO TREAT AND PRIME.  TREATED AND PRIMED PER STEP 8 OF ERA 500713-14.  REPAIR INSTALLED COMPLETED.
